# SDR UALA2012110506326

- Difficulty date: November 5, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 72,239 hours, 27,156 cycles
- Engine: Pwa PW2037
- System (JASC): 2797 · Flight Control System Wiring
- Part: Terminal Block
- Part number: BACM15C3A
- Condition: Cracked
- Location: Electrical
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TB190 BLOCK 5-6 IS CRACKED AND UNUSABLE.
